# SDR CALA2013081290368

- Difficulty date: August 10, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 74,946 hours, 27,915 cycles
- Engine: Pwa PW2040
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT ALTITUDE LT RECIRCULATION FAN ANNUNCIATOR LIGHT CYCLES ON AND OFF WITH ACCOMPANIED OVERHEAD LIGHT.
